Toggle Main Menu Toggle Search

Open Access padlockePrints

The two-by-two spectral Nevanlinna-Pick problem

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Publication status: Published

Journal: Transactions of the American Mathematical Society

Year: 2004

Volume: 356

Pages: 573-585

Print publication date: 01/01/2004

ISSN (print): 0002-9947

ISSN (electronic): 1088-6850

Publisher: American Mathematical Society


DOI: 10.1090/S0002-9947-03-03083-6


Altmetrics provided by Altmetric